# SDR DALA2016040102631

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 52,110 hours, 23,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY LIGHTS PSU FAILED SELF TEST, UNIT FAULT LIGHT ON.  REPLACED EPSU IAW AMM 33-51. TEST PASSED.  OPS NORMAL.
